# SDR 4VAA202507240003

- Difficulty date: July 24, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N25UE
- Make and model: Saab 2000SAAB
- Aircraft serial: 055
- Aircraft time: 33,259 hours, 37,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 1371
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY LIGHT POWER SUPPLY 17LN FAILED A FUNCTIONAL CHECK. THE POWER SUPPLY WAS REPLACED. OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
